ON WEIGHTED POINCARE INEQUALITIES

Dyda B, Kaßmann M (2013)
Annales Academiae Scientiarum Fennicae Mathematica 38(2): 721-726.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
The aim of this note is to show that Poincare inequalities imply corresponding weighted versions in a quite general setting. Fractional Poincare inequalities are considered, too. The proof is short and does not involve covering arguments.
Stichworte
Poincare inequality; Dirichlet forms; Sobolev spaces; fractional; Poincare inequality
Erscheinungsjahr
2013
Zeitschriftentitel
Annales Academiae Scientiarum Fennicae Mathematica
Band
38
Ausgabe
2
Seite(n)
721-726
ISSN
1239-629X
Page URI
https://pub.uni-bielefeld.de/record/2622424

Zitieren

Dyda B, Kaßmann M. ON WEIGHTED POINCARE INEQUALITIES. Annales Academiae Scientiarum Fennicae Mathematica. 2013;38(2):721-726.
Dyda, B., & Kaßmann, M. (2013). ON WEIGHTED POINCARE INEQUALITIES. Annales Academiae Scientiarum Fennicae Mathematica, 38(2), 721-726. doi:10.5186/aasfm.2013.3834
Dyda, B., and Kaßmann, M. (2013). ON WEIGHTED POINCARE INEQUALITIES. Annales Academiae Scientiarum Fennicae Mathematica 38, 721-726.
Dyda, B., & Kaßmann, M., 2013. ON WEIGHTED POINCARE INEQUALITIES. Annales Academiae Scientiarum Fennicae Mathematica, 38(2), p 721-726.
B. Dyda and M. Kaßmann, “ON WEIGHTED POINCARE INEQUALITIES”, Annales Academiae Scientiarum Fennicae Mathematica, vol. 38, 2013, pp. 721-726.
Dyda, B., Kaßmann, M.: ON WEIGHTED POINCARE INEQUALITIES. Annales Academiae Scientiarum Fennicae Mathematica. 38, 721-726 (2013).
Dyda, Bartlomiej, and Kaßmann, Moritz. “ON WEIGHTED POINCARE INEQUALITIES”. Annales Academiae Scientiarum Fennicae Mathematica 38.2 (2013): 721-726.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar